Suivre
Brahim Es-sebbar
Brahim Es-sebbar
Assistant Professor of Mathematics, Cadi Ayyad University
Adresse e-mail validée de uca.ma
Titre
Citée par
Citée par
Année
Stepanov ergodic perturbations for some neutral partial functional differential equations
B Es‐sebbar, K Ezzinbi
Mathematical Methods in the Applied Sciences 39 (8), 1945-1963, 2016
202016
Almost automorphic evolution equations with compact almost automorphic solutions
B Es-Sebbar
Comptes Rendus. Mathématique 354 (11), 1071-1077, 2016
172016
Compact almost automorphic solutions for semilinear parabolic evolution equations
B Es-sebbar, K Ezzinbi, K Khalil
Applicable Analysis 101 (7), 2553-2579, 2022
122022
Compact almost automorphic solutions for some nonlinear integral equations with time-dependent and state-dependent delay
EH Ait Dads, F Boudchich, B Es-Sebbar
Advances in Difference Equations 2017, 1-21, 2017
102017
Behavior of bounded solutions for some almost periodic neutral partial functional differential equations
EH Ait Dads, B Es‐sebbar, K Ezzinbi, M Ziat
Mathematical Methods in the Applied Sciences 40 (7), 2377-2397, 2017
82017
Compact almost automorphic weak solutions for some monotone differential inclusions: Applications to parabolic and hyperbolic equations
B Es-sebbar, K Ezzinbi, S Fatajou, M Ziat
Journal of Mathematical Analysis and Applications 486 (1), 123805, 2020
72020
Almost periodicity and almost automorphy for some evolution equations using Favard’s theory in uniformly convex Banach spaces
B Es-sebbar, K Ezzinbi
Semigroup forum 94 (2), 229-259, 2017
72017
Bohr-Neugebauer property for almost automorphic partial functional differential equations
B Es-sebbar, K Ezzinbi, GM N’Guérékata
Applicable Analysis 98 (1-2), 381-407, 2019
62019
On a Bohr-Neugebauer property for some almost automorphic abstract delay equations
R Benkhalti, B Es-Sebbar, K Ezzinbi
The Journal of Integral Equations and Applications 30 (3), 313-345, 2018
62018
On Massera and Bohr-Neugebauer type theorems for some almost automorphic differential equations
EA Dads, B Es-Sebbar, L Lhachimi
Journal of Mathematical Analysis and Applications 518 (2), 126761, 2023
52023
Compact almost automorphic solutions for some nonlinear dissipative differential equations in Banach spaces
N Drisi, B Es-sebbar, K Ezzinbi
Numerical Functional Analysis and Optimization 39 (7), 825-841, 2018
42018
A Bohr–Neugebauer property for abstract almost periodic evolution equations in Banach spaces: Application to a size-structured population model
N Drisi, B Es-sebbar
Journal of Mathematical Analysis and Applications 456 (1), 412-428, 2017
32017
Perron's theorem for nondensely defined partial functional differential equations
N Drisi, B Es-sebbar, K Ezzinbi
Electronic Journal of Qualitative Theory of Differential Equations 2017 (81 …, 2017
22017
Almost Periodicity in Time-Dependent and State-Dependent Delay Differential Equations
EA Dads, B Es-sebbar, L Lhachimi
Mediterranean Journal of Mathematics 19 (6), 259, 2022
12022
Almost automorphic solutions to logistic equations with discrete and continuous delay
N Drisi, B Es-Sebbar
Comptes Rendus Mathematique 355 (12), 1208-1214, 2017
12017
Eberlein-Weakly Almost Periodic Solutions for Some Partial Functional Differential Equation with Infinite Delay
EH Ait Dads, B Es-sebbar, S Fatajou, Z Zizi
Qualitative Theory of Dynamical Systems 23 (3), 125, 2024
2024
On the asymptotic behavior of a size-structured model arising in population dynamics: Size-structured model arising in population dynamics
N Drisi, B Es-sebbar, E Khalil, S Fatajou
Malaya Journal of Matematik 11 (S), 92-114, 2023
2023
Almost periodicity in time-dependent and state-dependent delay differential equations
B Es-sebbar, L Lhachimi
Authorea Preprints, 2020
2020
PII: S0022-247X (19) 31073-X
B Es-sebbar, K Ezzinbi, S Fatajou, M Ziat
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–19